# SDR KBM2005F00056

- Difficulty date: April 18, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350B2
- Aircraft serial: 2957
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Belt
- Part number: 060018
- Condition: Broken
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND COMPRESSOR BELT BROKEN.  AIRCRAFT MEL.  (M)
